In the past few years I have felt that I do not have as much creativity as I used to have. I really thought this was a side effect of the TBI, but recently I heard someone mention something about anxiety pills affecting creativity. That’s when I said wait a minute, I take an anxiety pill. Maybe that’s why I feel I’ve lost my creativity, maybe it has something to do with the loss of some of my sense of humor.
I really have no idea if it did, so I googled Does Zoloft affect creativity?
Apparently it does. This is not mentioned in the side effects, but many people have asked this question, and say this has affected them. I want to mention this to my doctor because, maybe I don’t need it anymore, and maybe I can be creative again. Maybe I can be the writer I used to be. Maybe I do need it, but it doesn’t hurt to ask.
I want to be more creative, I need my creativity to be a successful writer. I want to make my blog better, and I want to start writing my book.